# SDR ASAA2023101345643

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 52,937 hours, 15,663 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON LANDING THE ELEC LIGHT ON THE OVERHEAD PANEL ILLUMINATED UPON LANDING ROLLOUT. GROUNDED - YES. REF TSR715097, PERFORMED BITE CHK FOR ELEC LIGHT. FOUND STATIC INVERTER FAULT AND PERFORMED FIM TASK 24-31 TASK 801. CLEARED FAULTS OPS CHK GOOD. PERFORMED STATIC INV OPS CK 24-34-21-400-801. SEAMC DAVE NOTIFIED.
